Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Unprotected sex. Taken morning after pill, inter-menstrual vaginal bleeding, breast tenderness. Causes for symptoms?

Hi We had sex on 27th of Jan she took morning after pill 1500mg 1 hr after sex, Her last period started on 19th of jan and she have usually 32 days of expected next period is on 21st of Feb....But on 4th of feb she had some bleeding and its continuing.....till now with breast tenderness and abdomen pain...what is this? early menstruation 15 days early?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please do not panic. Intermenstrual bleeding after taking the morning after pill is common. Take a urine pregnancy test to confirm if she is pregnant or not. If she is not, then coming back to her regular cycles might take some time. Consult a gynecologist if she is continuing to bleed and is hurting as well.

I hope this helps. Take care and have a lovely day !
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor